Bell-Type Inequalities in the Non-Ideal Case: Proof of a Conjecture of Bell

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)807-817
JournalFoundations of Physics
Volume22
StatePublished - 1992

Cite this

Bell-Type Inequalities in the Non-Ideal Case: Proof of a Conjecture of Bell. / Hellman, Geoffrey.

In: Foundations of Physics, Vol. 22, 1992, p. 807-817.

Research output: Contribution to journalArticle

@article{e047f044e8b14f08a37e9977847ea012,
title = "Bell-Type Inequalities in the Non-Ideal Case: Proof of a Conjecture of Bell",
author = "Geoffrey Hellman",
year = "1992",
language = "English",
volume = "22",
pages = "807--817",
journal = "Foundations of Physics",
issn = "0015-9018",
publisher = "Springer Netherlands",

}

TY - JOUR

T1 - Bell-Type Inequalities in the Non-Ideal Case: Proof of a Conjecture of Bell

AU - Hellman, Geoffrey

PY - 1992

Y1 - 1992

M3 - Article

VL - 22

SP - 807

EP - 817

JO - Foundations of Physics

JF - Foundations of Physics

SN - 0015-9018

ER -